Cookie Img
Send Inquiry
Home » Products » Allopathic Medicines » Paracetamol 325mg + Phenylephrine HCI 10mg + Chlorpheniramine Maleate 2mg + Caffeine30mg tablets

Paracetamol 325mg + Phenylephrine HCI 10mg + Chlorpheniramine Maleate 2mg + Caffeine30mg tablets

Paracetamol 325mg + Phenylephrine HCI 10mg + Chlorpheniramine Maleate 2mg + Caffeine30mg tablets
Paracetamol 325mg + Phenylephrine HCI 10mg + Chlorpheniramine Maleate 2mg + Caffeine30mg tablets
Product Code : Remipen Cold Tablet
Brand Name : Remipen Cold Tablet
Product Description

REMIPEN-COLD

Paracetamol 325mg + Phenylephrine Hydrochloride 10mg + Chlorpheniramine Maleate 2mg + Caffeine (Anhydrous) 30mg tablets 

Owing to vast experience we have gained through a long tenure in the field, we offer pure and effective Paracetamol + Phenylephrine Hydrochloride + Chlorpheniramine Maleate + Caffeine (Anhydrous) tablets. All these medicines are sourced from a network of trusted vendors are also tested on different parameters to ascertain that these are safe to use.

Indications:

·         Symptomatic relief of common cold

·         Allergic rhinitis

·         Nasal and sinus congestion

·         Relief of sinus pain & headache

 



Ayusearch Drugs & Laboratories
1905, Modern Industrial Estate, Bahadurgarh - 124507, Haryana, India
Mr. Mahesh Kaushik (Proprietor )
Send Inquiry


Buyers Helpdesk

Let tradeindia.com find Quality Suppliers for you!

I agree to abide by all the Terms and Conditions of tradeindia.com
AYUSEARCH DRUGS & LABORATORIES All Rights Reserved.